# SDR FDEA201905161078

- Difficulty date: May 16, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 82,960 hours, 15,679 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

04 EACH FASTENER HOLES NR 5, 6, 9 AND 10 FOUND WITH CRACK INDICATION DURING HFEC OPEN - HOLE INSPECTION AT LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 690 AND STATION XORS = 700 04 EACH FASTENER HOLES NR 5, 6, 9 AND 10 AT LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS 690 - 700 CARRIED OUT REPAIR AS PER SRM 57-20-02-2R FIGURE 201 REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 WITH REPETITIVE INSPECTION REQUIRED:- INITIAL :- 2000 AIRCRAFT CYCLES AFTER COMPLETION OF THIS REPAIR. REPETITIVE :- 2000 CYCLES. METHOD :-  HIGH FREQUENCY EDDY CURRENT INSPECTION AS PER SRM 57-20-02-2R FIGURE 202 REPAIR 5. CURRENT FLIGHT CYCLES : 15679 , CURRENT FLIGHT HOURS : 82960..
